Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость самогравитирующего однородного сфероида с азимутальным магнитным полем. I

Антонов, В. А. and Железняк, О. А. (1987) Устойчивость самогравитирующего однородного сфероида с азимутальным магнитным полем. I. Աստղաֆիզիկա, 27 (1). pp. 111-116.

[img] PDF
Download (800Kb)
    Item Type: Article
    Additional Information: The stability of self-gravitational uniform spheroid with azimuthal magnetic field. I.
    Uncontrolled Keywords: Antonov V. A., Zelesnyak O. A.
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Aug 2013 10:24
    Last Modified: 27 Aug 2013 13:55
    URI: http://astro.asj-oa.am/id/eprint/2192

    Actions (login required)

    View Item